# SDR USAA980312

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69353521
- Condition: Cracked
- Location: Bs 927
- Part time: 42,781 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK STATION 927 STRINGER 9R TIE CLIP.  INSTALLED PART PER SRM 51-40 AND EO 5393G227.  (M)
